# SDR 2007UALA02653

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 30,780 hours, 8,899 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEL LIGHT AT SEAT 1HJ AND LIGHTS AT SEATS 12AB  & 29AB ARE INOPERATIVE.    [07-27-07]    REPLACED EEL STRIP, OPS CK OK.
